zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the theory of general partial differential operators. (English) Zbl 0067.32201

References:
[1]M. Š. Birman, On the theory of general boundary problems for elliptic differential equations.Doklady Akad. Nauk SSSR (N.S.), 92 (1953), 205–208 (Russian).
[2]F. E. Browder, The eigenfunction expansion theorem for the general self-adjoint singular elliptic partial differential operator. I. The analytical foundation.Proc. Nat. Acad. Sci. U.S.A., 40 (1954), 454–459. · doi:10.1073/pnas.40.6.454
[3]–, Eigenfunction expansions for singular elliptic operators. II. The Hilbert space argument; parabolic equations on open manifolds.Proc. Nat. Acad. Sci. U.S.A., 40 (1954), 459–463. · doi:10.1073/pnas.40.6.459
[4]J. Deny andJ. L. Lions, Les espaces du type de Beppo Levi.Ann. Inst. Fourier Grenoble, 5 (1955), 305–370.
[5]K. O. Friedrichs, On the differentiability of the solutions of linear elliptic differential equations.Comm. Pure Appl. Math., 6 (1953), 299–326. · Zbl 0051.32703 · doi:10.1002/cpa.3160060301
[6]K. Friedrichs andH. Lewy, Über die Eindeutigkeit und das Abhängigkeitsgebiet der Lösungen beim Anfangsproblem linearer hyperbolischer Differentialgleichungen.Math. Ann., 98 (1928), 192–204. · Zbl 02582463 · doi:10.1007/BF01451589
[7]T. Ganelius, On the remainder in a Tauberian theorem.Kungl. Fysiografiska Sällskapets i Lund Förhandlingar, 24, No. 20 (1954).
[8]L. Gårding, Linear hyperbolic partial differential equations with constant coefficients.Acta Math., 85 (1951), 1–62. · Zbl 0045.20202 · doi:10.1007/BF02395740
[9]–, Dirichlet’s problem for linear elliptic partial differential equations.Math. Scand., 1 (1953), 55–72.
[10]–, On the asymptotic distribution of the eigenvalues and eigenfunctions of elliptic differential operators.Math. Scand., 1 (1953), 237–255.
[11]L. Gårding, Eigenfunction expansions connected with elliptic differential operators.Comptes rendus du Douzième Congrès des Mathématiciens Scandinaves, Lund, 1953, 44–55.
[12]L. Gårding, Applications of the theory of direct integrals of Hilbert spaces to some integral and differential operators.University of Maryland, The Institute for Fluid Dynamics and Applied Mathematics, Lecture Series, No. 11 (1954).
[13]L. Gårding, On the asymptotic properties of the spectral function belonging to a self-adjoint semi-bounded extension of an elliptic operator.Kungl. Fysiografiska Sällskapets i Lund förhandlingar, 24, No. 21 (1954).
[14]E. Hille, An abstract formulation of Cauchy’s problem.Comptes rendus du Douzième Congrès des Mathématiciens Scandinaves, Lund, 1953, 79–89.
[15]L. Hörmander, Uniqueness theorems and estimates for normally hyperbolic partial differential equations of the second order.Comptes rendus du Douzième Congrès des Mathématiciens Scandinaves, Lund, 1953, 105–115.
[16]F. John, On linear partial differential equations with analytic coefficients. Unique continuation of data.Comm. Pure Appl. Math., 2 (1949), 209–253. · Zbl 0035.34601 · doi:10.1002/cpa.3160020205
[17]M. Krein, Theory of the self-adjoint extensions of semi-bounded hermitian operators and its applications. I.Mat. Sbornik, 20[62] (1947), 431–495 (Russian, English summary).
[18]O. Ladyzenskaja, On the closure of the elliptic operator.Doklady Akad. Nauk SSSR (N.S.), 79 (1951), 723–725 (Russian).
[19]J. Leray,Hyperbolic Differential Equations. The Institute for Advanced Study, Princeton N.J. (1954).
[20]B. Malgrange, Equations aux dérivées partielles à coefficients constants. 1. Solution élémentaire.C. R. Acad. Sci. Paris, 237 (1953), 1620–1622.
[21]B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution.Thesis, Paris, June 1955.
[22]A. Mychkis, Sur les domaines d’unicité pour les solutions des systèmes d’équations linéaires aux dérivées partielles.Mat. Sbornik (N.S.), 19[61] (1946), 489–522 (Russian, French summary).
[23]B. v. Sz. Nagy,Spektraldarstellung linearer Transformationen des Hilbertsschen Raumes. Berlin, 1942.
[24]J. v. Neumann, Über adjungierte Funktionaloperatoren.Ann. of Math., (2) 33 (1932), 294–310. · doi:10.2307/1968331
[25]I. G. Petrowsky, On some problems of the theory of partial differential equations.Amer. Math. Soc., Translation No. 12 (translated fromUspehi Matem. Nauk (N.S.), 1 (1946), No. 3–4 (13–14), 44–70).
[26]–, Sur l’analyticité des solutions des systèmes d’équations différentielles.Mat. Sbornik, 5[47] (1939), 3–70 (French, Russian summary).
[27]G. de Rham, Solution élémentaire d’équations aux dérivées partielles du second ordre à coefficients constants.Colloque Henri Poincaré (Octobre 1954).
[28]L. Schwartz,Théorie des distributions, I–II. Paris, 1950–1951.
[29]A. Seidenberg, A new decision method for elementary algebra.Ann. of Math., (2) 60 (1954), 365–374. · Zbl 0056.01804 · doi:10.2307/1969640
[30]S. L. Sobolev,Some Applications of Functional Analysis in Mathematical Physics. Leningrad, 1950 (Russian).
[31]S. Täcklind, Sur les classes quasianalytiques des solutions des équations aux dérivées partielles du type parabolique.Nova Acta Soc. Sci. Upsaliensis, (4) 10 (1936), 1–57.
[32]A. Tychonov, Théorèmes d’unicité pour l’équation du chaleur.Mat. Sbornik, 42 (1935), 199–216.
[33]B. L. van der Waerden,Moderne Algebra, I. Berlin, 1950.
[34]M. I. Višik, On general boundary problems for elliptic differential equations.Trudy Moskov. Mat. Obsč., 1 (1952), 187–246 (Russian).
[35]A. Zygmund,Trigonometrical Series. Warszawa-Lwow, 1935.